# SDR ASOA05234

- Difficulty date: March 20, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Part time: 3,853 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4500 - DURING A GROUND INSPECTION IN ATL, LEFT EXTERIOR EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS POWER SUPPLY UNIT AT ROW 8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
